# SDR MWEA97472

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, LWR AFT CORNER AFT CARGO DOOR SKIN CRACKED/BUCKLED.  MAINT REPAIRED IAW SRM 52-30-2 FIG 2.
